All my doctors have said if it works, take it with no side affects. Like harming the liver, etc? It also helps with RLS.
If you are concerned about all the tylenol, you can just take Benadryl, that is what is in Tylenol PM that causes drowsiness. It is also less expensive if you buy the store brand.
Yet if the tylenol helps with pain, and your doc's have said tis not a problem, then don't worry about it. Just don't consume alcohol within four hours of taking tylenol.
as long as you don't take more than 4000mg of acetaminophen (tylenol) per 24 hours that is important because of your liver Sweetlemon is right Benadryl can be bought seperate but if you need the tylenol this is a good combination I hope this continues to help you and another thing the doctors are aware of this. I wish you the very best!
I think it would not be. It's maybe too soon to tell, as I am in the beginning stages of my research, but mom has been taking it for years and for almost as many years she has had symptoms of dementia. Then I read a book called The Ultramind Solution and the author, Mark Hyman, stated that tylenol pm will deplete the body of its glutathione reserves and then if you take it every night, your body will never have a chance to build up its reserves. Apparently glutathione is one of the most important antioxidants that your body makes and is very important to your brain.
The diphenhydramine component that makes you sleep is also harmful to your body and will suppress the acetyl-choline, which is what sends messages and makes it so you can remember and learn. I wouldn't be willing to mess with it anymore, except on a very occasional basis, and I found that melatonin or a half glass of wine is more effective anyway. Also I take my Ca/Mg supps before bedtime and that's all I need to sleep these days and I'm in perimenopause!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Aug 2009 • 1 answer
Posted 4 Sep 2010 • 1 answer
Posted 24 Sep 2011 • 1 answer
Posted 21 Jul 2012 • 2 answers
Tylenol Cold - Is it safe to give tylenol cpld multi symptom to my 7 yr old who weighs about 60 lbs?
Posted 5 Feb 2014 • 1 answer